Huge increase in smoking!
"Noticeable Change in Libido"
Urticaria (raised red rash/hives)
Xerostomia (Dry Mouth)
Dysphoria ("Phen Rage")
Huge increase in smoking!
I've had dry mouth almost the whole time I've been taking phentermine, but apart from that only insomnia the first couple of nights that I could treat with OTC meds
Just ending day 3. Only Insomnia & mild headaches so far, but also has helped with my previous fatigue so that’s a plus!
I have had some constipation and I have periods of moodiness where I snap at family members.
Dry mouth, constipation (take miralax daily), some anxiety, and improved libido. Oh! Improved mood. If that's a side effect I'll take it! Lol
I also had gastrointestinal
problems with the KVC Walmart brand but not with brand name.
Lifting weights and Zumba is where it's at!
I don't know if its the phen or the toperimate but I feel awful every since my dosage went up from 15/50 to 30/100 phen/to. Im dizzy, nauseous, forgetful, I feel high, fatigued, I can barely get out of bed, I make poor decisions, my senses feel Impaired, if this continues I'm stopping the med, I would rather be fat than live like this.
I've been on it for 5 days now and only experienced one of the listed side effects- dry mouth. I also have an increase in smoking and a clenched jaw.
I wish I'd had "a noticeable change in libido". I've been so fat that nothing has worked well in a long time. Makes me really sad. Makes my husband sad too.
Married, mom of 2, obese for thirty years. Starting at 380.
I'm surprised to see that drowsiness isn't on the list, which leads me to believe that perhaps it isn't a very common side efffect. Do others experience this? I love the efficacy of the medication, but if I'm the least bit tired already, this stuff makes me want to pass out. Sitting in my office at work, etc, I'll get those waves of sleep that wash over me and the next thing I know, I'm jerking awake! :-/
I've had no side effects at all. Ive been taking 1/2 of a 37.5mg pill for a week now and will weigh in tomorrow. I have noticed that I have more energy and am more focused and productive. It's doing a great job of supressing my appetite and I'm quite pleased my doctor put me on it.
This is what I've noticed so far:
- Constipation!!! I was always regular and now i cannot go at all unless i take Mylanta before going to sleep. The first few days I didn't go for like 3 days straight.
- I didn't ovulate this month. I didn't like that, but since I was warned not to get pregnant on phen I am ok for now. I am hoping my body regulates itself next month.
- Since I didn't ovulate this month my guess is that my TOM will be late. I guess time will tell. When I took phen 10 years ago my period was about 2 weeks late.
- I'm thirsty, but now its not as bad. Its tolerable.
- Insomnia at first, but it went away.
- I'm definitely irritable. I guess people will have to stay away until I'm skinny LOL
Hey Tanya, thanks for the link, I'll check that out. I do feel much better now, sleeping better and generally more awake during the day. But, I'm not sure the phen is working as well - I feel more hungry during the day, especially in the afternoon around 3 or 4pm. I guess I need to find a balance. Good to hear you're doing so well this time
Glad to hear you're feeling better and have more energy, sounds like you're over the worst anyways. I'm doing good, no dry mouth still, lots of energy and feeling super motivated, it's totally 'clicked' for me this time. Have a great weekend!
Thanks for replying Tanya, sorry I didn't check it before, I was so busy and kept forgetting.
I never got much more than maybe 6 hours a night, but now I read that sleep helps you lose weight, but I don't see the link betwen them, other than you eat less as you're awake less? Well, that and the energy I guess. I am slowly feeling better, more energy and I am seeing results now. I drink a lot more water than I did, and I think the phen is finally starting to make me feel something. How are you doing on it?
Hey loobylonglegs, 5 hours a night doesn't sound like enough sleep to me, I need at least 7 but I prefer 8 or more. Maybe that's why you don't have much energy? Plus your body is probably still catching up after you couldn't sleep for so long. Phen is meant to give you energy but I saw some comments on the blogs here that it doesn't like it used to, or for some people it makes them more tired. I guess just don't drink coffee, drink water, do exercise if you can as that has given me so much more energy but don't overdo it, try to relax and wind down before bed, less computer time. I like to have a routine before bed and I always use the same night cream, the smell makes me think of night time and sleeping, I don't know if that helps really but it gets me in sleep mode, if you know what I mean. Feel better!! And, happy holidays!
Hey tanya, I am getting more sleep now, maybe 5 hours a night. I ddidn't feel any energy and my appetite isn't too changed so I think taking half isn't a good idea as it would be like nothing. I take it when I wake up at 5/6am, that's pretty early right? Any tips to increase my energy levels because I am just so tired all the time, and now I'm sleeping idk why if phen is meant to give energy
I go to sleep for a couple hours then wake up and CANNOT get back to sleep! It's been nearly 3 weeks now, my doctor says I should go back to normal soon but I am so tired right now. Maybe my dose is too strong? I'm on 37.5, but my loss is slow too so I don't want to cut back
I mostly have dry mouth. On the beginning I did experience insomnia and would find myself cleaning in the middle of the night! But that stopped after about 2 weeks and I started sleeping normally although I usually get right up in the mornings without hitting snooze.
I been on phen for 2 months. I too had headaches but i contribute that to the significant change in calorie intake. I do exercise everyday, get in 8 glasses of water at least, and able to sleep. However one thing that bothers me is a change in my vision.
Have anyone of you experienced this and if so does vision go back to normal once not taking phen?